Tysabri side effects hair loss

Common Questions and Answers about Tysabri side effects hair loss

tysabri

Do you feel it is helping? Have you had any side effects? If you were on Tysabri, did you have to stop the treatment for any reason? If so, why? If you stopped treatment, did you have any problems with rebound symptoms? Have you had your JC Virus status checked? If so, did the results affect your treatment decision? And if you would like to share, how did you make the decision to start Tysabri, given that it has such serious potential risks?
My biggest issue is I think people are staring at me because of my walk and even people I know ask me if I have a knee injury. I instantly felt a difference! The side effects are bladder infections and seizures. So far so good! Ask your doctor about these drugs!
My nuero first reccommended Gilenya when he wanted me to start a DMD but I didn't want to have to be monitored like that so I chose Copaxone for the lack of side effects.
There seems to be some common side effects. I take it in the evening as it can increase your fatigue. But taking it in the evening, it doesn't seem too bad. Several of us have experienced some hair loss (though they won't tell you it's due to the Gilenya). I've only heard about about a couple of individuals who have had the abdominal pain, but I have not experienced that.
I think the only other ones on it are away for the weekend, so that's probably why you haven's had feedback yet. I am going on 6 months now and although it started off with some side effects that were not that pleasant like my hair was falling out, headaches, fatigue was worse, but now that has all tapered off and my body is finally settling down with it. You asked if anyone is seeing a benefit and my answer is YES!!! I was headed towards a wheelchair after my last relapse in January.
I am getting Tysabri, from which I have no side effects. I had not heard of Terry Wahls, so I looked her up.
The first few months I had lots of hair loss, which I found out from others is a fairly normal side effect and went away about the 4th month after starting. There is a Gilenya Support Group on Facebook if you want to check it out. You are welcome to ask questions even if you haven't started it yet. There are a lot of very helpful people in the group.
But, I do want to know why there has been no discussion of Tysabri. Tysabri and Novantrone have equal risks of a fatal side effect - about 1 in 1000. The big difference is that Tysabri is not a chemotherapuetic agent, there is no lifetime dosage limit as in Novantrone, and the deaths all occurred while it was being used in conjunction with other hefty meds. In MS it was with an Interferon. Most researchers believe it was the dual-whammy of the combination of meds that led to the PML.
If anyone on it will please give their opinion of any side effects you are incurring as you start this. The side effects listed are the ones I have with Tysabri, so I'm a bit nervous over it but willing to try. sorry to hog the thread but thought the financial information was important as it contradicted what I had said earlier when reporting what the "newbies" at Tecfidera had told me...
thank you.... I already thought I would try taking it at night tomorrow. Two other things I have noticed: my eyes burn, and I am having pain in my breast. Not sure if anything to do with the Gilenya, but I did not have either of these before yesterday. Thanks again....how long have you been on it? Have your labs continued to be okay?
Besides that, if he declared me progressive, it would mandate the use of Novantrone (the only med fully approved for PM) or Tysabri and both those have a higher potential for severe side effects than the interferons. Also, I am just now beginning to be in the period of effective relapse suppression on the Avonex (I'm at 7 months). Neither of us were willing to take that step.
I rested when I needed. With all the bandanas everyone was wearing no one even knew I had hair loss. It was nice to just seem normal for a week end.
Novantrone Antineoplastic agent (immune system modulator and suppressor) Usually well tolerated; side effects include nausea, thinning hair, loss of menstrual periods, bladder infections, and mouth sores; additionally, urine and whites of the eyes may turn a bluish color temporarily IV infusion once every 3 months (for two to three years maximum) Novantrone carries the risk of cardiotoxicity (heart damage) and may not be given beyond two or three years.
Unfortunately didn't work for me, although really didn't have many side effects. I really just felt nausea and fatigue afterwards. I know thats unusual because most people get a boost of energy but seems everything about me is unusual lately. I also have seizures due to the inflammation. I just had a craniotomy a little over 3 weeks ago to get a better idea of what exactly is going on, they needed to biopsy the brain tissue because we were left with no all alternatives.
There is Betaseron, Rebif and Tysabri. Tysabri has some nasty side-effects and you may want to weigh those carefully before deciding to use it. I had some side-effects with Avonex. That is an Interferon drug. It just didn't like me although I took it for 3 years. I had very FEW relapses and they were mild, so the drug does what it claims. I got cockey and decided I didn't need a drug anymore and didn't take anything for several years. Now I am paying the price. The MS has gotten worse.
well i am much like you alex ... any time i try drugs for minor ailments, my body refuses it with many side effects ... like prednisone for example - with my first attack a few months ago, my neuro said i need to take prednisone - so i did ... and whamm ... i was knocked out cold with depression ... i didn't know what i was getting into and i was scared not to take it ... now, i know, i will Never take that again - it's not worth it. That's why i am trying to educate myself.
160) high blood pressure irregular heart beat (way better) increased hair loss (off and on) joint pain (which incidently, is gone after thyroid replacement treatment) fibromyalgia (which my neuro said I probably don't have--pain is due to MS.
Hi - Well my first attack started in April of 2004 with sever headaches and memory loss and after that I became very delisuional. I got admitted to the hospital May 4th of that year at they did the lumbar puncture and Mri's and that is when it showed up that the lesions showed up that looked like MS, but could be ADEM because I had no previous history or anything for MS. I have no memory of the hospital stay until about the end of July after they did a brain biopsy.
My husband and I are residential home builders and we have worked side by side for 11 years. I have done everything from framing, landscaping, decorating, to the final cleaning on our homes. I have been slowing down for the past 5 years, but this year I didn't do anything, I just wasn't physically able. Decisions were always made by both of us, but now I have so many days that I can't even think, this too has become impossible. I am, or was a very creative person.
MedHelp Health Answers